# SDR ZZDA2008073

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 32157341
- Part serial: 261
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH 'WING ANTI-ICE OFF' ALERT ILLUMINATED.  ACCOMPLISHED CHECK LIST AFTER LANDING "WING HEAT FAIL" ALERT ILLUMINATED.  REMOVED AND REPLACED PODS CONTROLLER AND WING ANTI-ICE PROSV, AND CONNECTOR LEAK CHECKED WING TEE AREA FOUND NO DEFECTIVE WIRING TIGHTEN FITTING ON RT A/I SENSE LINE REF: B 717 36-30-11, OPS CHECK GOOD.
